Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you used the birth control patch??

im thinking about getting it and just wanted some input about it

 
Anonymous

Asked by Anonymous at 12:07 PM on Apr. 22, 2013 in Pregnancy

This question is closed.
Answers (10)
  • I had it for 3 mos and got a blood clot in my left leg as a result. I spent 6 mos on blood thinners and due to the risk, I can never take hormones again. I had taken the pill for 10 years before this with no issues.

    Later I found out Ortho Evra got hit with some heavy class action suits for not disclosing the increased risks of the product.

    Please do your research before choosing this product!
    anng.atlanta

    Answer by anng.atlanta at 12:22 PM on Apr. 22, 2013

  • I used it once, made me break out in a rash on the 2-3 week.
    LostSoul88

    Answer by LostSoul88 at 12:09 PM on Apr. 22, 2013

  • o well thats not good....
    Anonymous

    Comment by Anonymous (original poster) at 12:11 PM on Apr. 22, 2013

  • I have. Did it for about 5 months. It stays on the skin alright, but the adhesive was hard to get off and left a little rash where it was. The skin was sort of sensitive there afterwards and I figured maybe I was getting used to it, but a few months down the line I found that the problem didn't get better so I went back to pills. I now have an IUD because I am horrible about remembering to take something at the same time every day. It should be easy, but it's not for me.
    QuinnMae

    Answer by QuinnMae at 12:16 PM on Apr. 22, 2013

  • i cant get on the pill bc i never take it on time.. i have the iud too. but i dont like it, im getting it removed. It makes my period too heavy.
    Anonymous

    Comment by Anonymous (original poster) at 12:21 PM on Apr. 22, 2013

  • I can't do estrogen birth control of any kind without getting extreme nausea and monthly migraines.
    Ballad

    Answer by Ballad at 12:41 PM on Apr. 22, 2013

  • just by hearing nothing good about it so far i dont think i would want it..
    Anonymous

    Comment by Anonymous (original poster) at 1:48 PM on Apr. 22, 2013

  • When I asked my OB about the patch he recommended Nuvaring instead, which I loved and used with no problems for a couple years.
    missanc

    Answer by missanc at 2:13 PM on Apr. 22, 2013

  • i use it, and i love it!
    firsttimemom733

    Answer by firsttimemom733 at 3:07 PM on Apr. 24, 2013

  • my dr put me on it in January after a miscarriage. I used it for 3 months. I was constantly moody & over sensitive, and always had the feeling of pregnancy symptoms. When i did my research on it i discovered that these things were side effects, and also learned that I should never have been prescribed the patch in the first place because of my Diabetes!
    Short answer - do your research.
    shareleann

    Answer by shareleann at 6:10 PM on Apr. 25, 2013